Track Order
Close X

New Customer ? Start Here.

SEARCH
MAKE more HAPPEN
MAKE more HAPPEN
MAKE more HAPPEN
 

New day. New Daily Deals. Get them before they are gone!

WEEKLY AD
Please Wait

NARROW BY:

Active Ingredient

Rating

Brand

In Store Availability

Price

to

Need help?

Live Chat Call Customer Support 1 (800) STAPLES

PhysiciansCare Aspirin / Pain Relievers


Aspirin and pain relievers help your employees get relief from common aches and pains, including headaches, backaches, and carpal tunnel. Many size and formula options are available, including a 1,000-tablet bottle of aspirin, individually wrapped single-dose packets of Advil, Tylenol, Bayer, and more. Keep a few different active ingredients on hand to make sure you're prepared for every situation.

Get Rid of Aches and Pains
Aspirin helps combat muscle aches and pains as well as arthritis-related joint pain and fevers. Tablets come in the standard 325 mg and the low-dose 81 mg formulas, so you can pick the one best suited for your staff's needs.

Non-Aspirin Pain Relief
For those who can't tolerate aspirin or prefer to stick with acetaminophen and iburprofen, you can find caplets, tablets, and even suppositories to help relieve aches and pains or bring down a fever. Keep a bottle or two of the children's chewable versions in your first-aid kit for employees who have trouble swallowing pills.

Trusted Brands and Generic Options
Shop with confidence when you browse our selection of aspirin and other pain relievers from trusted brands like Bayer, Tylenol, Advil, Motrin, Aleve, and others. There are also generic formulas that contain the same active ingredients at a more economical price.

READ MORE +

Please Wait
error iconSorry, but an error has been made.
5 items
  • PhysiciansCare Ibuprofen (Compare to Advil), 200 mg, 50 Packets/Box
    Item 565179
    Model 90015

    PhysiciansCare® Ibuprofen (Compare to Advil), 200 mg, 50 Packets/Box

    Customer Rating
    PhysiciansCare® Ibuprofen (Compare to Advil), 200 mg, 50 Packets/Box
    4.5stars
    (10  reviews)
    • Temporarily relieves aches and pains associated with arthritis, colds, headaches, toothaches, backaches, and more
    • Each tablet contains 200 mg of ibuprofen
    • 50 Packets/ 2 tablets each
    USD
    Price:
    $12.99
    50 Packets/Box
    Currently Out of Stock.
  • PhysiciansCare® Allergy Antihistamine Medication (Compare to Tylenol Allergy), 50 Packets/Box
    Item 750205
    Model 90091

    PhysiciansCare® Allergy Antihistamine Medication (Compare to Tylenol Allergy), 50 Packets/Box

    Customer Rating
    PhysiciansCare® Allergy Antihistamine Medication (Compare to Tylenol Allergy), 50 Packets/Box
    3.5stars
    (2  reviews)
    • Compare to the active ingredients in Tylenol® Allergy Multi Symptom Relief
    • Each tablet contains Acetaminophen 325 mg - Pain/Reliever/Fever Reducer; Chlorpheniramine Maleate 2mg -Antihistamine and Phenylephrine Hydrochloride 5 mg - Nasal Decongestant
    • 50 packets containing 2 tablets each
    USD
    Price:
    $22.99
    50 Packets/Box
    Currently Out of Stock.
  • PhysiciansCare® Non-Aspirin Acetaminophen (Compare to Tylenol), 50 Packets
    Item 565186
    Model 90016

    PhysiciansCare® Non-Aspirin Acetaminophen (Compare to Tylenol), 50 Packets

    Customer Rating
    PhysiciansCare® Non-Aspirin Acetaminophen (Compare to Tylenol), 50 Packets
    4.0stars
    (5  reviews)
    • Provides relief of minor aches and pains associated with headache, muscular aches, common cold, and minor arthritis pain
    • Each Tablet contains 500 mg. of acetaminophen
    • 50 packets/2 tablets each
    USD
    Price:
    $11.99
    50 Packets/Box
    Currently Out of Stock.
  • PhysiciansCare® Extra Strength Pain Reliever(Compare to Excedrin), 50 Packets/Box
    Item 797785
    Model 90316

    PhysiciansCare® Extra Strength Pain Reliever(Compare to Excedrin), 50 Packets/Box

    Customer Rating
    PhysiciansCare® Extra Strength Pain Reliever(Compare to Excedrin), 50 Packets/Box
    0.0stars
    (0  reviews)
    • Provides temporary relief of minor aches and pains associated with headache, tension headache, muscular aches, minor arthritis pain, common cold, premenstrual and menstrual cramps, toothaches and sinusitis
    • Each tablet contains 250mg Acetaminophen, 250 mg Aspirin and 65 mg Caffeine
    • 50 packets/2 tablets each
    USD
    Price:
    $15.49
    50 Packets/Box
    Currently Out of Stock.
  • PhysiciansCare Aspirin (Compare to Bayer), 325 mg, 50 Packets/Box
    Item 565175
    Model 90014

    PhysiciansCare® Aspirin (Compare to Bayer), 325 mg, 50 Packets/Box

    Customer Rating
    PhysiciansCare® Aspirin (Compare to Bayer), 325 mg, 50 Packets/Box
    0.0stars
    (0  reviews)
    • For relief of minor headaches, muscular aches, and fever
    • Each tablet contains 325 mg of aspirin
    • 50 packets/2 tablets each
    USD
    Price:
    $9.99
    50 Packets/Box
    Currently Out of Stock.
5 items
Compare
We are sorry, we have had technical difficulties, please try again
Deals! Get them now
SUBMIT
Join us on: